KORTEWEG-DE VRIES EQUATION AND NON-LINEAR WAVES

被引:1
|
作者
BAMPI, F
MORRO, A
机构
来源
LETTERE AL NUOVO CIMENTO | 1979年 / 26卷 / 02期
关键词
D O I
10.1007/BF02746576
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:61 / 63
页数:3
相关论文
共 50 条
  • [31] GENERALIZED KORTEWEG-DE VRIES EQUATION
    TSUTSUMI, M
    MUKASA, T
    IINO, R
    [J]. PROCEEDINGS OF THE JAPAN ACADEMY, 1970, 46 (09): : 921 - &
  • [32] Cosmology and the Korteweg-de Vries equation
    Lidsey, James E.
    [J]. PHYSICAL REVIEW D, 2012, 86 (12)
  • [33] GENERALIZATIONS OF THE KORTEWEG-DE VRIES EQUATION
    SAUT, JC
    [J]. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 1979, 58 (01): : 21 - 61
  • [34] ε-Insensitizing controls for the linear stochastic Korteweg-de Vries equation
    Gao, Peng
    [J]. APPLICABLE ANALYSIS, 2016, 95 (09) : 1919 - 1929
  • [35] Output Feedback Control of the Linear Korteweg-de Vries Equation
    Marx, Swann
    Cerpa, Eduardo
    [J]. 2014 IEEE 53RD ANNUAL CONFERENCE ON DECISION AND CONTROL (CDC), 2014, : 2083 - 2087
  • [36] The Korteweg-de Vries equation on an interval
    Himonas, A. Alexandrou
    Mantzavinos, Dionyssios
    Yan, Fangchi
    [J]. JOURNAL OF MATHEMATICAL PHYSICS, 2019, 60 (05)
  • [37] MODIFIED KORTEWEG-DE VRIES EQUATION
    ONO, H
    [J]. JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 1974, 37 (03) : 882 - 882
  • [38] ON THE (GENERALIZED) KORTEWEG-DE VRIES EQUATION
    KENIG, CE
    PONCE, G
    VEGA, L
    [J]. DUKE MATHEMATICAL JOURNAL, 1989, 59 (03) : 585 - 610
  • [39] RAPID EXPONENTIAL STABILIZATION FOR A LINEAR KORTEWEG-DE VRIES EQUATION
    Cerpa, Eduardo
    Crepeau, Emmanuelle
    [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2009, 11 (03): : 655 - 668
  • [40] Travelling waves for a non-local Korteweg-de Vries-Burgers equation
    Achleitner, F.
    Cuesta, C. M.
    Hittmeir, S.
    [J]. JOURNAL OF DIFFERENTIAL EQUATIONS, 2014, 257 (03) : 720 - 758